# SDR AALA201804089011

- Difficulty date: April 4, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 8,087 hours, 3,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR  CYLINDER PRESSURE LOW,  500 PSI AND 50 DEGREES FARENHEIT. SERVICED THE DOOR CYLINDER IAW MM 52-10-00.
